X
Search Filters
Format Format
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
statistics & probability (59) 59
mathematics (27) 27
random variables (27) 27
statistics (23) 23
mathematics, applied (12) 12
60f05 (10) 10
independent and identically distributed (10) 10
independent and identically distributed random variables (10) 10
independent identically distributed random variables (10) 10
mathematical analysis (10) 10
mathematics, general (10) 10
studies (10) 10
60g50 (9) 9
identically distributed random variables (9) 9
order statistics (9) 9
samples (9) 9
engineering, electrical & electronic (8) 8
identically distributed (8) 8
order statistic (8) 8
statistical analysis (8) 8
central limit theorem (7) 7
independent (7) 7
large numbers (7) 7
random-variables (7) 7
statistics, general (7) 7
applications of mathematics (6) 6
approximation (6) 6
computation (6) 6
convergence (6) 6
law (6) 6
mathematical theorems (6) 6
normal distribution (6) 6
strong law of large numbers (6) 6
analysis (5) 5
communications engineering, networks (5) 5
correlation (5) 5
dependent sample (5) 5
distribution functions (5) 5
l-estimate (5) 5
mathematical models (5) 5
order-statistics (5) 5
statistical methods (5) 5
almost sure convergence (4) 4
capacity (4) 4
channels (4) 4
computer science (4) 4
dependent identically distributed random variables (4) 4
engineering (4) 4
integers (4) 4
perceptron convergence procedure (4) 4
probability (4) 4
probability theory and stochastic processes (4) 4
sequences (4) 4
series convergence (4) 4
statistics and probability (4) 4
statistics for business/economics/mathematical finance/insurance (4) 4
strong law (4) 4
sums (4) 4
sums of independent and identically distributed random variables (4) 4
telecommunications (4) 4
theorems (4) 4
variables (4) 4
60e15 (3) 3
60f10 (3) 3
60f15 (3) 3
applied mathematics (3) 3
asymptotic normality (3) 3
autocorrelation (3) 3
average run length (3) 3
best linear unbiased estimators and best linear invariant estimators (3) 3
central-limit-theorem (3) 3
characterization (3) 3
complete moment convergence (3) 3
computer communication networks (3) 3
computer simulation (3) 3
distributed (3) 3
distribution (3) 3
economic models (3) 3
estimators (3) 3
expectation (3) 3
expectations (3) 3
exponential distribution (3) 3
gamma distribution (3) 3
identically distributed statistics (3) 3
independence (3) 3
independent and identically distributed data (3) 3
independent and non-identically distributed (3) 3
invariants (3) 3
iterated logarithm (3) 3
linear models (3) 3
matematik (3) 3
matlab (3) 3
maximum likelihood estimation (3) 3
median (3) 3
methodology (3) 3
moment bounds (3) 3
natural sciences (3) 3
naturvetenskap (3) 3
non-identically distributed random variables (3) 3
operations research & management science (3) 3
more...
Language Language
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


Communications in Statistics - Theory and Methods, ISSN 0361-0926, 06/2015, Volume 44, Issue 12, pp. 2530 - 2545
In this article, we obtain expressions for the pdf of a single concomitant of order statistic and the joint pdf of a pair of concomitants of order statistics... 
Bivariate Pareto distribution | Independent non identically distributed random variables | Concomitants of order statistics | Point estimation | STATISTICS & PROBABILITY | PRODUCT MOMENTS | Normal distribution | Statistics | Random variables | Pareto optimality | Portable document format
Journal Article
Journal of Statistical Planning and Inference, ISSN 0378-3758, 08/2012, Volume 142, Issue 8, pp. 2421 - 2429
We consider a fixed number of arbitrarily dependent random variables with a common symmetric marginal distribution. For each order statistic based on the... 
Order statistic | Optimal bound | M-functional of location | Dependent identically distributed random variables | Symmetric distribution | Dispersion | MOMENT BOUNDS | POPULATIONS | STATISTICS & PROBABILITY | MAXIMUM VARIANCE | PROJECTION METHOD | SAMPLES | EXPECTATIONS | RESTRICTED FAMILIES
Journal Article
Statistics, ISSN 0233-1888, 08/2007, Volume 41, Issue 4, pp. 345 - 362
The assumption that two linear statistics are identically distributed can be used to characterize various populations. This is an object of the so-called... 
Stable distributions | Stability of characterizations | Identically distributed statistics | stable distributions | stability of characterizations | LAW | identically distributed statistics | STATISTICS & PROBABILITY | STABLE-DISTRIBUTIONS | FUNCTIONAL-EQUATION
Journal Article
Acta Applicandae Mathematicae, ISSN 0167-8019, 05/2007, Volume 96, Issue 1-3, pp. 263 - 269
We consider a population and a sample X-1, X-2,..., X-n of n independent observations drawn from this population. We assume that two suitably chosen linear... 
Stability of characterizations | Identically distributed statistics | metric | Stable distributions | stable distributions | identically distributed statistics | MATHEMATICS, APPLIED | lambda-metric | stability of characterizations | Studies | Statistics | Linear equations | Theorems | Statistical analysis | Stability | Samples | Images | Texts | Statistical methods
Journal Article
Acta Applicandae Mathematicae, ISSN 0167-8019, 5/2007, Volume 96, Issue 1, pp. 263 - 269
We consider a population and a sample X 1,X 2,…,X n of n independent observations drawn from this population. We assume that two suitably chosen linear... 
Identically distributed statistics | λ 0 -metric | Stable distributions | Mathematical and Computational Physics | Mechanics | 62E10 | Mathematics, general | Stability of characterizations | Mathematics | Computer Science, general | 60E07 | Statistical Physics
Journal Article
IET Communications, ISSN 1751-8628, 11/2014, Volume 8, Issue 17, pp. 3170 - 3178
Journal Article
Communications in Statistics - Theory and Methods, ISSN 0361-0926, 12/2016, Volume 45, Issue 23, pp. 7040 - 7052
Journal Article
Communications in Statistics - Theory and Methods, ISSN 0361-0926, 03/2011, Volume 40, Issue 10, pp. 1780 - 1786
Journal Article
Communications in Statistics - Theory and Methods, ISSN 0361-0926, 05/2010, Volume 39, Issue 11, pp. 1951 - 1959
Journal Article
Computational Statistics and Data Analysis, ISSN 0167-9473, 02/2020, Volume 142, p. 106837
The Rothman–Woodroofe symmetry test statistic is revisited on the basis of independent but not necessarily identically distributed random variables. The... 
Not identically distributed | Rothman–Woodroofe statistic | Measurement error | Meta-analysis | Random effects model | Symmetry test | COMPUTER SCIENCE, INTERDISCIPLINARY APPLICATIONS | DULOXETINE | STATISTICS & PROBABILITY | Rothman-Woodroofe statistic | DENSITY POWER DIVERGENCE
Journal Article
Statistics and Probability Letters, ISSN 0167-7152, 1992, Volume 13, Issue 5, pp. 337 - 341
Journal Article
Statistics, ISSN 0233-1888, 03/2015, Volume 49, Issue 2, pp. 386 - 395
Consider n arbitrarily dependent identically distributed random variables. Rychlik [Extreme variances of order statistics in dependent samples. Statist Probab... 
k-out-of-n system | Secondary: 62N05 | optimal bound | Primary: 60E15 | dependent identically distributed random variables | 62G30 | M-functional of location | dispersion | order statistic | COHERENT | STATISTICS & PROBABILITY | SYMMETRIC POPULATIONS | RANDOM-VARIABLES | VARIANCES | BOUNDS | SYSTEMS
Journal Article
Journal of Computational and Applied Mathematics, ISSN 0377-0427, 12/2018, Volume 343, pp. 49 - 54
We consider new ordering among continuous distribution functions of independent, but not necessarily identically distributed random variables (INID), and... 
Independent but not identically distributed random variables | Distribution function | Order statistics | Distribution (Probability theory)
Journal Article
JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, ISSN 0377-0427, 12/2018, Volume 343, pp. 49 - 54
We consider new ordering among continuous distribution functions of independent, but not necessarily identically distributed random variables (INID), and... 
Independent but not identically distributed random variables | MATHEMATICS, APPLIED | Distribution function | Order statistics
Journal Article
Annals of the Institute of Statistical Mathematics, ISSN 0020-3157, 06/1988, Volume 40, Issue 2, pp. 273 - 277
Journal Article
Journal of Statistical Theory and Applications, ISSN 1538-7887, 2016, Volume 15, Issue 1, p. 96
We investigate the parametric maximum likelihood estimator for truncated data when the truncation value is different according to the observed individual or... 
Parametric maximum likelihood estimator; Independent non-identically distributed observations; Consistency; Asymptotic normality; Truncated data
Journal Article
No results were found for your search.

Cannot display more than 1000 results, please narrow the terms of your search.